# SDR GAIA06003

- Difficulty date: February 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A FRAME WAS FOUND BENT AND CRACKED AT STA 380 BETWEEN STR6,STR7L.  ACCOMPLISHED FUSELAGE FRAME REPAIR TO STA 380 BY STR 7L IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (K)
